MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-C3

HAMILTON MEDICAL AG HAMILTON-C3
Model Number 160005
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Codes Respiratory Arrest (4461); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
Hamilton medical ag received the following complaint summary: an ambient state condition (ventilator stopped ventilating) occurred with a hamilton-c3 during active patient ventilation.An additional hamilton-c3 was required to continue therapy.The patient died while on the additional hamilton-c3, which did not malfunction.According to hospital staff, the death is not considered related to the initial hamilton-c3 device where the ambient state condition occurred.Investigation on the reported ambient mode condition for the first hamilton-c3 in use is ongoing.
 
Additional Manufacturer Narrative
Hamilton medical ags reference: (b)(4); hamilton medical ags conclusion: investigation is ongoing.

Brand Name
HAMILTON-C3
Common Device Name
HAMILTON-C3
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz
Manufacturer Contact
daniel elice
via crusch 8
bonaduz 
MDR Report Key23797459
Report Number3001421318-2025-00970
Device Sequence Number10470780
Product Code CBK
UDI-Device Identifier07630002801881
UDI-Public(01)07630002801881(11)210215(240)160005
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K201306
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number160005
Device Catalogue Number160005
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/13/2025
Supplement Report FDA Received Date06/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/15/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown